Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dave311

Creatine On Accutane?

Recommended Posts

Hi there,I have been on accutane for 2 months now and planning on using Creatine(1MR) for training,I have used it before for a year is it still alright if i start back up again?

Thanks.

Share this post


Link to post
Share on other sites

They both affect your liver enzymes.

I only took proteins and carbohydrates for my workout during Accutane and I was fine, but I avoided Creatine.

You can try taking it for a month, then run some blood tests to see if your liver enzymes increased too much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×